MAUDE Adverse Event Report: IVANTIS INC HYDRUS MICROSTENT; INTRAOCULAR PRESSURE LOWERING IMPLANT

IVANTIS INC HYDRUS MICROSTENT; INTRAOCULAR PRESSURE LOWERING IMPLANT
Catalog Number 100300293
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 10/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A healthcare professional reported with a description of the microstent implant surgery combined with cataract surgery was performed and detachment of descemets membrane occurred.As per the surgeon, it is unclear when this symptom occurred, but that the tip of the microstent cannula may have probably hit this area during engagement.There is no specific treatment being taken for the patient at this time.Additional information has been requested.
 
Additional Manufacturer Narrative
A sample was not received at investigation site for evaluation for the report of detachment of descemet's membrane occurred therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported products acceptance criteria.Videos were reviewed by the manufacturing site.Videos are of the procedure and could not confirmed the reported issue.A sample was not received at the manufacturing site and the device history record review of the lot number provided indicated the product was processed and released according to the products acceptable criteria, therefore the root cause for the customer complaint issue cannot be determined.The manufacturer internal reference number is: (b)(4).

Brand Name
HYDRUS MICROSTENT
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
IVANTIS INC
201 technology drive
irvine CA 92618
Manufacturer (Section G)
IVANTIS INC
201 technology drive
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20570965
Report Number3016075957-2024-00051
Device Sequence Number8650198
Product Code OGO
UDI-Device Identifier00867487000134
UDI-Public00867487000134
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P170034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number100300293
Device Lot Number16UDH4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date02/03/2025
Date Device Manufactured05/23/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexMale